Bulletin (New Series) of the American Mathematical Society

Review: Nathan J. Fine, Basic hypergeometric series and applications

Richard Askey

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 21, Number 1 (1989), 130-132.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183555138

Citation

Askey, Richard. Review: Nathan J. Fine, Basic hypergeometric series and applications . Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 130--132. http://projecteuclid.org/euclid.bams/1183555138.


Export citation